BibTeX record journals/tcs/AsarinMP95

download as .bib file

@article{DBLP:journals/tcs/AsarinMP95,
  author    = {Eugene Asarin and
               Oded Maler and
               Amir Pnueli},
  title     = {Reachability Analysis of Dynamical Systems Having Piecewise-Constant
               Derivatives},
  journal   = {Theor. Comput. Sci.},
  volume    = {138},
  number    = {1},
  pages     = {35--65},
  year      = {1995},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)00228-B},
  doi       = {10.1016/0304-3975(94)00228-B},
  timestamp = {Wed, 19 Nov 2003 16:09:57 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/AsarinMP95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}